R-matrices and symmetric spaces

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02340591
Contributor : Jean-Marie Maillard <>
Submitted on : Wednesday, October 30, 2019 - 10:12:09 PM
Last modification on : Friday, November 1, 2019 - 1:18:33 AM

Links full text

Identifiers

Citation

J. Avan, J.M. Maillard, M. Talón. R-matrices and symmetric spaces. Modern Physics Letters B, World Scientific Publishing, 1990, 243 (1-2), pp.116-120. ⟨10.1016/0370-2693(90)90966-A⟩. ⟨hal-02340591⟩

Share

Metrics

Record views

31